# SDR AALA202203169992

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 54,846 hours, 34,385 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY LOCK STUCK IN MIDDLE POSITION. ADJUSTED LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-48-03.
